MAUDE Adverse Event Report: ICU MEDICAL MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/199/070
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the balloon malfunctioned on a patient in the intensive care unit.Per reporter, the patient had to be reintubated.No symptoms were alleged as a result of the device failure and reintubation.
 
Additional Manufacturer Narrative
D9 - date returned to mfr: 4/9/2026.H3 and h6 codes - updated.One used device was returned for investigation.The device was visually inspected and found that there was no damage or anomalies were observed.During the functional testing, it was observed that the cuff inflated however it deflated.Upon further inspection a channel was observed between the top of the cuff and the main tube.The complaint of malfunctioned balloon can be confirmed due to the leakage observed.The probable cause is due to a welding error during manufacturing.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24938890
Report Number3012307300-2026-04016
Device Sequence Number12057239
Product Code BTR
UDI-Device Identifier55019315022324
UDI-Public(01)55019315022324(17)290705(10)6027677
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/199/070
Device Lot Number6027677
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown